# SDR COMA0860453

- Difficulty date: November 7, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 23,006 hours, 20,650 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 601R102371
- Condition: Cracked
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SIDE STAY ACTUATOR UPPER FITTING CRACKED.  R&R SERVICEABLE LT SIDE STAY ACTUATOR UPPER FITTINGS.
